Universiti Teknologi Malaysia Institutional Repository

Generalized finite sequence of fuzzy topographic topological mapping

Ahmad, Tahir and Jamian, Siti Suhana and Talib, Jamalludin (2010) Generalized finite sequence of fuzzy topographic topological mapping. Journal of Mathematics and Statistics, 6 (2). pp. 151-156. ISSN 1549-3644

[img] PDF - Published Version
Restricted to Repository staff only

220Kb

Official URL: http://www.scipub.org/fulltext/jms2/jms262151-156....

Abstract

Fuzzy Topographic Topological Mapping (FTTM) was developed to solve the neuromagnetic inverse problem. FTTM consisted of four topological spaces and connected by three homeomorphisms. FTTM 1 and FTTM 2 were developed to present 3-D view of an unbounded single current source and bounded multicurrent sources, respectively. FTTM 1 and FTTM 2 were homeomorphic and this homeomorphism will generate another 14 FTTM. We conjectured if there exist n elements of FTTM, then the numbers of new elements are n4-n. Approach: In this study, the conjecture was proven by viewing FTTMs as sequence and using its geometrical features. Results: In the process, several definitions were developed, geometrical and algebraic properties of FTTM were discovered

Item Type:Article
Uncontrolled Keywords:Fuzzy topographic topological mapping, sequence, Pascal triangle
Subjects:Q Science > Q Science (General)
Divisions:Science
ID Code:2838
Deposited By: Ms Zalinda Shuratman
Deposited On:21 May 2007 03:57
Last Modified:13 Oct 2010 04:12

Repository Staff Only: item control page